# SDR SWAA2022051092163

- Difficulty date: April 7, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Condition: Elongated
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE LEADING EDGE BRACKET LOCATED AT OUTBOARD EDGE AT RT HORIZONTAL STABILIZER 2022-168889 / [01] REPLACED BRACKET AND FASTENERS LOCATED LEADING EDGE AT OUTBOARD EDGE AT RT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-40-02 AND DWG 186A1240 REV B. SEE INDIVIDUAL SING-OFF BELOW.;[02] REPLACED BRACKET AND FASTENERS LOCATED LEADING EDGE AT OUTBOARD EDGE AT RT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-40-02 AND DWG 186A1240 REV B. SEE INDIVIDUAL SING-OFF BELOW. COMPLETED
